Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 262, NWS Atlanta, GA

July 1, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2023, 4:30 PM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2023, 4:30 PM EDT (20:30 UTC)
Expired
Jul 1, 2023, 5:00 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Catoosa County, GA, Chattooga County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:22 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS52 KFFC 012030
SVRFFC
GAC047-055-295-313-012100-
/O.NEW.KFFC.SV.W.0262.230701T2030Z-230701T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
430 PM EDT Sat Jul 1 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Catoosa County in northwestern Georgia...
  Southwestern Whitfield County in northwestern Georgia...
  Southeastern Walker County in northwestern Georgia...
  North central Chattooga County in northwestern Georgia...

* Until 500 PM EDT.

* At 430 PM EDT, severe thunderstorms were located along a line
  extending from Wood Station to near Naomi to near Center Post,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Trion, Tunnel Hill, La Fayette, Naomi, Center Post,
  Subligna, Suttles Mill, Wood Station, Rocky Face, Mill Creek,
  Beaumont and Villanow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3486 8495 3463 8506 3448 8528 3459 8544
      3467 8529 3486 8521
TIME...MOT...LOC 2030Z 278DEG 9KT 3479 8517 3466 8522 3457 8540 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:45 PM EDT, 45 minutes earlier.

Area forecast discussion, Jul 1, 3:45 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
345 PM EDT Sat Jul 1 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 251 PM EDT Sat Jul 1 2023

Current radar loop shows showers and thunderstorms beginning to
pop across N GA this afternoon. These showers are associated with
a short wave moving East to Southeast across TN/Northern AL. With
NW flow over the area these storms will continue to move SE
fairly similar to yesterdays storm event. With plenty of moisture
in the atmosphere, Temps in the 90s, and SB capes ranging from
3000 to 6000 j/kg range we may be in store for some very strong
to severe storms as they move into central GA later this
afternoon/evening. Looks like the biggest threats will be strong
gusty winds, frequent lightning, and some hail. Shear values are
very low with this pattern so not expecting any tornadic threats.
These storms should weaken and diminish after sunset but with
continues NW Flow and another wave expected Sunday we could be
seeing another day of afternoon storms tomorrow.

Sunday has potential to be even warmer as the main upper level
ridge continues to shift east. Heat indices are again expected to
get up into the 100 to 110 range across the area so will continue
with the current heat advisory through Sunday evening.

01

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 251 PM EDT Sat Jul 1 2023

Long term begins Sunday evening with an upper level ridge centered
over the area beginning to break down giving way to zonal flow.
Generally west to southwesterly flow, warm temperatures and
dewpoints in the upper 70's will be common through the long term.
Given the warm temperatures and abundant moisture, diurnally driven
convection will be possible each afternoon and evening as weak
disturbances traverse the main flow with a focus across north GA
where a stalled frontal boundary will linger. While rain chances
remain in the forecast each day, rain will be hit or miss for most
locations resulting in 5 day rainfall totals of under an inch. In
term of severe weather the risk remains low at this time a rumble of
thunder is likely with a few storms becoming strong.

High temperatures in the 90s will be common each day through Friday
with lows barely falling into the upper 60s and 70s. Heat indices
of 100F-108F degrees will also be common across central GA Monday
through Thursday.

Friday/Saturday...a weak mid level troughs begin to impact the
region. In response to the aforementioned trough moving towards
the Deep South from the west heights will fall as southerly flow
deepens and begins to advect more moisture into the area. Pws of
over an inch and a half will remain common across the FA. This set
up will promote an increased in showers and thunderstorms along
and ahead of a weak cold front. Some of these storms could become
strong to severe. frontal boundary begins to move into NW GA. As
the day progresses and the front moves eastward precip will
increase. SBCAPEs remain modest for this set up and only encroach
upon our southern counties. Have included a mention of thunder
starting Thursday afternoon through Friday from Macon southward.

28

&&

.AVIATION...
(18Z TAFS)
Issued at 128 PM EDT Sat Jul 1 2023

Ceilings are VFR but clouds are increasing as showers are
beginning to pop across AL/TN. We should see these storms pop
across GA in the next few hours and then begin to affect the TAF
sites by 22z-23z. Will see isolated to scattered storms across the
area through 02-03z then they should diminish with clouds
clearing overnight as well. Will see almost a repeat Sunday with
the timing of afternoon storms but not a s confident with the
coverage. VSBYS should stay VFR except in and around and
convective activity. Winds will stay mainly out of the NW to SW in
the 3-10kt range. May see some higher gust with afternoon storms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  95  73  93 /  20  30  30  40
Atlanta         73  95  75  92 /  20  30  40  50
Blairsville     67  89  66  85 /  30  50  50  50
Cartersville    72  96  71  91 /  30  40  40  50
Columbus        75  98  76  95 /  20  40  30  50
Gainesville     72  93  73  91 /  20  30  40  40
Macon           73  98  75  96 /  20  30  30  50
Rome            72  96  73  91 /  30  50  50  50
Peachtree City  72  96  73  93 /  20  30  30  50
Vidalia         75  97  76  97 /  10  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until midnight EDT Sunday night for GAZ001>005-011-
012-019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...01
LONG TERM....28
AVIATION...01
Hazardous weather outlook, Jul 1, 1:29 PM EDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
129 PM EDT Sat Jul 1 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
129 PM EDT Sat Jul 1 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A severe thunderstorm watch is in effect until 9 PM EDT for
portions of north Georgia.

The primary threat with any storms that do form will be damaging
wind gusts, hail, frequent lightning, and isolated flash flooding
from heavy rainfall.

A Heat Advisory is in effect for much of north and central Georgia
today. Heat index values are expected to reach or exceed 105. If
spending time outdoors, be sure to stay hydrated, wear lightweight
clothing, and take plenty of time to rest.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Hot and humid conditions will lead to elevated heat index values
between 100-110 degrees across portions of the forecast area from
Sunday through Thursday. A Heat Advisory is in effect for the
majority of north and central Georgia from 8AM Saturday through
midnight Sunday.

Additionally, scattered to numerous afternoon and evening
thunderstorms are possible each day Sunday through Thursday. Some
storms may become strong to severe with damaging wind gusts,
large hail, frequent lightning, and locally heavy rainfall
leading to isolated flash flooding being the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 1, 3:22 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Sat Jul 1 2023

GAZ011-019-012000-
Chattooga GA-Floyd GA-
322 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of central Floyd and
central Chattooga Counties through 400 PM EDT...

At 322 PM EDT, a strong thunderstorm was over Summerville, moving
southeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Summerville, Trion, Lyerly, Menlo, Berryton, Tidings, Armuchee,
Everett Springs and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.

&&

LAT...LON 3459 8535 3453 8509 3437 8517 3429 8530
      3448 8548
TIME...MOT...LOC 1922Z 302DEG 13KT 3448 8533

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 3:42 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Sat Jul 1 2023

GAZ016-012015-
White GA-
342 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of northeastern White
County through 415 PM EDT...

At 342 PM EDT, a strong thunderstorm was over Sautee, or 9 miles
northeast of Cleveland. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Helen, Unicoi State Park, Anna Ruby Falls, Robertstown and Sautee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Georgia.

&&

LAT...LON 3477 8365 3477 8363 3473 8362 3472 8364
      3467 8364 3466 8366 3462 8364 3461 8368
      3474 8378 3479 8371 3480 8369
TIME...MOT...LOC 1942Z 231DEG 3KT 3471 8367

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 3:45 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT Sat Jul 1 2023

GAZ001>004-011-012015-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Dade GA-
345 PM EDT Sat Jul 1 2023

...Strong thunderstorms will impact portions of southwestern Catoosa,
southwestern Whitfield, Walker, northeastern Dade and northeastern
Chattooga Counties through 415 PM EDT...

At 345 PM EDT, a line of strong thunderstorms was along a line
extending from near Cooper Heights to near Noble to near Lafayette,
and moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lafayette, Fort Oglethorpe, Chickamauga, La Fayette, Chattanooga
Valley, Naomi, Suttles Mill, Noble, Wood Station, Blue Spring,
Fairview, Linwood, Beaumont, Villanow, Chattanooga  Valley, Rock
Spring and Morganville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.

&&

LAT...LON 3493 8520 3470 8504 3459 8506 3459 8511
      3456 8512 3460 8533 3478 8534 3494 8550
TIME...MOT...LOC 1945Z 299DEG 16KT 3485 8537 3475 8527 3465 8526

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 3:59 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Sat Jul 1 2023

GAZ001-002-012030-
Walker GA-Dade GA-
359 PM EDT Sat Jul 1 2023

...Strong thunderstorms will impact portions of western Walker and
Dade Counties through 430 PM EDT...

At 358 PM EDT, a line of strong thunderstorms was along a line
extending from near South Pittsburg to near Hammondville, and moving
east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Trenton, Stephensville, Center Post, Rising Fawn, New England,
Morganville, Hooker, Cloudland Canyon State Park, Cooper Heights,
Cole City and Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.

&&

LAT...LON 3498 8542 3477 8533 3459 8534 3460 8553
      3486 8559 3498 8560
TIME...MOT...LOC 1958Z 275DEG 25KT 3498 8575 3461 8564

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 1, 4:21 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Sat Jul 1 2023

GAZ019-030-012045-
Polk GA-Floyd GA-
421 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southwestern Floyd
and western Polk Counties through 445 PM EDT...

At 421 PM EDT, a strong thunderstorm was over Forney, moving east at
20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cedartown, Cave Spring, Etna and Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.

&&

LAT...LON 3419 8517 3404 8519 3394 8526 3400 8541
      3417 8544
TIME...MOT...LOC 2021Z 291DEG 15KT 3409 8545

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 1, 4:25 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Sat Jul 1 2023

GAZ002-011-012100-
Chattooga GA-Walker GA-
425 PM EDT Sat Jul 1 2023

...Strong thunderstorms will impact portions of south central Walker
and northeastern Chattooga Counties through 500 PM EDT...

At 425 PM EDT, a line of strong thunderstorms was along a line
extending from near Center Post to near Summerville, and moving east
at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Summerville, Trion, Center Post, Subligna, Suttles Mill and Tidings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.

&&

LAT...LON 3466 8536 3465 8514 3443 8519 3443 8522
      3447 8540
TIME...MOT...LOC 2025Z 261DEG 10KT 3465 8531 3450 8539

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:40 PM EDTSpecial Weather StatementFFCChattooga35 min
Jul 1, 3:22 PM EDTSpecial Weather StatementFFCChattooga38 min
Jul 1, 3:38 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd37 min
Jul 1, 3:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jul 1, 3:45 PM EDTSpecial Weather StatementFFCWalker30 min
Jul 1, 3:59 PM EDTSpecial Weather StatementFFCDade31 min
Jul 1, 4:05 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield25 min
Jul 1, 4:14 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd31 min
Jul 1, 4:21 PM EDTSpecial Weather StatementFFCPolk24 min
Jul 1, 4:25 PM EDTSpecial Weather StatementFFCChattooga35 min
Jul 1, 4:44 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk31 min
Jul 1, 4:45 PM EDTSpecial Weather StatementFFCJasper30 min
Jul 1, 4:57 PM EDTFlash Flood WarningFFCChattooga, Walker4 hr
Jul 1, 4:58 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield29 min
Jul 1, 4:59 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 1, 5:07 PM EDTSevere Thunderstorm WarningFFCJasper, Newton38 min
Jul 1, 5:09 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk51 min
Jul 1, 5:11 PM EDTSevere Thunderstorm WarningFFCGordon, Murray34 min
Jul 1, 5:12 PM EDTSpecial Weather StatementFFCGordon33 min
Jul 1, 5:19 PM EDTSpecial Weather StatementFFCWhite26 min
Jul 1, 5:24 PM EDTSpecial Weather StatementFFCMurray36 min
Jul 1, 5:40 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Rockdale32 min
Jul 1, 5:41 PM EDTSpecial Weather StatementFFCCherokee, Fannin, Gilmer, Pickens34 min
Jul 1, 5:43 PM EDTSpecial Weather StatementFFCHaralson32 min
Jul 1, 5:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 1, 5:58 PM EDTSpecial Weather StatementFFCSchley32 min
Jul 1, 6:06 PM EDTSpecial Weather StatementFFCLumpkin24 min
Jul 1, 6:18 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter27 min
Jul 1, 6:19 PM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White26 min
Jul 1, 6:29 PM EDTSpecial Weather StatementFFCJackson31 min
Jul 1, 6:34 PM EDTSpecial Weather StatementFFCHall26 min
Jul 1, 6:43 PM EDTSpecial Weather StatementFFCWebster32 min
Jul 1, 6:46 PM EDTSpecial Weather StatementFFCTowns, White29 min
Jul 1, 6:48 PM EDTSpecial Weather StatementFFCSchley27 min
Jul 1, 7:04 PM EDTSpecial Weather StatementFFCWalton26 min
Jul 1, 7:19 PM EDTSpecial Weather StatementFFCWalton11 min
Jul 1, 7:19 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 1, 7:21 PM EDTSpecial Weather StatementFFCMarion24 min
Jul 1, 7:25 PM EDTSpecial Weather StatementFFCClarke, Madison35 min
Jul 1, 7:30 PM EDTSpecial Weather StatementFFCHouston30 min
Jul 1, 7:33 PM EDTSpecial Weather StatementFFCChattahoochee27 min
Jul 1, 7:42 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison48 min
Jul 1, 7:44 PM EDTSpecial Weather StatementFFCTroup31 min
Jul 1, 7:48 PM EDTSpecial Weather StatementFFCMarion27 min
Jul 1, 7:57 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.